Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Methotrexate

Methotrexate

Anyone have experience with metholtrexate? I'm supposed to start it today

A MyLupusTeam Member said:

I take it and for the beginning I was so sick a day or two after I started taking an anti nausea pill the day after and I was back to normal it seems to help a bit

posted over 4 years ago
A MyLupusTeam Member said:

I sorry u r taking it I have been for several years and it helps but read the side effects to see if it's for you good luck

posted over 4 years ago
A MyLupusTeam Member said:

I give myself an injection of 15mg every week. The following day or two, I am extremely fatigued. Most of the time, I don't even get out of bed. I have been on it for about a month and a half. I've heard for some people the side effects improve with time. My rheumatologist is going to see me in 2 months, and if the fatigue doesn't get better, he will be changing my medication (which is scary). MTX started helping my joint pain after about 3-4 weeks. The fatigue is unbearable and I'm Hoping it will improve. I also take 2mg folic acid every day to try to reduce side effects. I had a lot of stomach issues to start, but after switching to the injections from pills, they went away. Best of luck to you!

posted over 4 years ago
A MyLupusTeam Member said:

it seems to kick my but after I take it. My doctor has me taking folic acid 2 mg to offset this effect. The first time I took it after about a month it wasn't affecting me badly for 2 days and I was feeling better. then I had to have open heart surgery that Lupus probably caused and they had me stop it for 2 months. Now I am at ground zero again and it is kicking my but again. I try to take it when I have nothing to do for the nest day. sometimes I can't.

posted over 4 years ago
A MyLupusTeam Member said:

My Mom takes it for RA. It makes her kind of nauseous and just kind of blah the day after, but that is the only side effect she has

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in